Alert archive / Kentucky / Severe Thunderstorm Warnings in 2017
Severe Thunderstorm Warning 63, NWS Jackson, KY
NWS Jackson, KY issued this severe thunderstorm warning at May 27, 2017, 4:54 PM EDT for Estill County, Jackson County, Lee County, Kentucky. It was in force for 23 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- May 27, 2017, 4:54 PM EDT (20:54 UTC)
- Expired
- May 27, 2017, 5:17 PM EDT
- In force
- 23 min
- Issued by
- NWS Jackson, KY
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 60.0 mph
Counties Estill County, KY, Jackson County, KY, Lee County, KY
The radar
The Jackson,KY radar (KJKL), 54 km from the middle of the area, began a volume at 20:56 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| May 27, 5:00 PM EDT | TSTM WND DMG | 2 Wsw Irvine, KY | A TREE WAS REPORTED TO HAVE BEEN BLOWN DOWN. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 6 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| May 27, 4:11 PM EDT | Severe Thunderstorm Watch | SPC | 6 hr |
The nearest sounding before it
Cncnati-Daytn, OH (KILN), launched 12:00Z, 8.9 hours before the alert went out and 205 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 794 J/kg
- Mixed-layer CIN
- -18 J/kg
- Mixed-layer LCL
- 711 m above ground
- 0-6 km bulk shear
- 45 kt
- 0-1 km storm-relative helicity
- 64 m²/s²
- 0-3 km storm-relative helicity
- 94 m²/s²
- Significant tornado parameter
- 0.2
- Supercell composite
- 1.3
The text
As transmitted.
711
WUUS53 KJKL 272054
SVRJKL
KYC065-109-129-272200-
/O.NEW.KJKL.SV.W.0063.170527T2054Z-170527T2200Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service JACKSON KY
454 PM EDT SAT MAY 27 2017
The National Weather Service in JACKSON KY has issued a
* Severe Thunderstorm Warning for...
Southern Estill County in east central Kentucky...
Northeastern Jackson County in southeastern Kentucky...
Southwestern Lee County in southeastern Kentucky...
* Until 600 PM EDT
* At 453 PM EDT, a severe thunderstorm was located over Station Camp,
or over Irvine, moving southeast at 15 mph.
HAZARD...60 mph wind gusts and quarter size hail.
SOURCE...Radar indicated.
IMPACT...Hail damage to vehicles is expected. Expect wind damage
to roofs, siding, and trees.
* Locations impacted include...
Irvine, Ravenna, Sandhill, Turkey Foot, Rice Station, Kings
Station, Pinnacle, Whynot, Shade, Blackburn, Calloway Crossing, Old
Landing, Jinks, Winston, Wisemantown, Weedon, Leighton, Drip Rock,
Witt and Blanton Flats.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
Continuous cloud to ground lightning is occurring with this storm.
Move indoors immediately. Lightning is one of nature's leading
killers. Remember, if you can hear thunder, you are close enough to
be struck by lightning.
Torrential rainfall is occurring with this storm, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.
&&
LAT...LON 3762 8373 3750 8385 3752 8387 3751 8389
3747 8388 3744 8391 3766 8410 3768 8410
3770 8409 3776 8403
TIME...MOT...LOC 2053Z 308DEG 12KT 3767 8400
HAIL...1.00IN
WIND...60MPH
$$
AR1 follow-up statement
311
WWUS53 KJKL 272117
SVSJKL
Severe Weather Statement
National Weather Service JACKSON KY
517 PM EDT SAT MAY 27 2017
KYC065-109-129-272127-
/O.CAN.KJKL.SV.W.0063.000000T0000Z-170527T2200Z/
Estill KY-Jackson KY-Lee KY-
517 PM EDT SAT MAY 27 2017
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHERN ESTILL...NORTHEASTERN
JACKSON AND SOUTHWESTERN LEE COUNTIES IS CANCELLED...
The storm which prompted the warning has weakened below severe
limits, and has exited the warned area. Therefore, the warning has
been cancelled.
A severe thunderstorm watch remains in effect until 1000 PM EDT for
southeastern and east central Kentucky.
LAT...LON 3762 8373 3750 8385 3752 8387 3751 8389
3747 8388 3744 8391 3766 8410 3768 8410
3770 8409 3776 8403
TIME...MOT...LOC 2115Z 308DEG 12KT 3762 8392
$$
ARWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Jackson, KY wrote its last area forecast discussion before this severe thunderstorm warning went out at May 27, 4:29 PM EDT, 25 minutes earlier.
Area forecast discussion, May 27, 4:29 PM EDT, 25 minutes before
AREA FORECAST DISCUSSION National Weather Service Jackson KY 429 PM EDT Sat May 27 2017 .SHORT TERM...(This evening through Sunday night) Issued at 429 PM EDT SAT MAY 27 2017 The latest surface map features a stalled frontal boundary aligned from near the Ohio River back towards Oklahoma. Aloft, a positively tilted trough, stemming from an upper level low spiraling across Manitoba, is positioned from the northern Plains down across the Four Corners region. A few short wave troughs are traversing the more zonal flow in place along and east of the Mississippi River. Convection has fired up along the frontal zone to our north, as well along some leftover outflow across central Kentucky. A short wave trough is also moving through the eastern half of TN/KY, helping to weaken the cap, that had held back convection through the morning hours. Deeper and more organized convection has also fired up back towards southern Missouri, where very prominent instability exists. The models have been very erratic with convective initiation and the evolution of it over the next 24 hours. As such, the forecast is lower confidence through Sunday. Through this evening...scattered to numerous showers and thunderstorms will continue to develop and move off to the east and northeast. A few of these have already reached severe limits, along with locally heavy rainfall with some cells training in places. An overall diminishment is expected after 01 or 02z. Later tonight, the higher resolution short term model guidance suggests less of a widespread wind damage threat across eastern Kentucky, as most of the CAMs are taking organized convection well to our southwest. This seems reasonable based on the good Theta-E gradient set up across southeast MO and western KY/TN, where the better instability bubble exists. There may still be some outflow generated convection into our area on the eastern flank of this complex, so have broad-brushed a 50 POP across the area. Most of the CAMS suggest very little redevelopment into Sunday afternoon in the wake of the complex; however, if we do not see much affect from the outflow, then the atmosphere may recharge for the afternoon. The one issue will be forcing, as upper level heights look mainly neutral, and the surface front will still be located to our northwest. As such, have only included chance POPs for the afternoon, but instability will be ample once again, so anything that does go could approach severe limits. The front will approach from the northwest Sunday night, bringing another round of showers and thunderstorms. The severe potential will likely be diminishing with the loss of instability, but heavy rain will still be a concern. .LONG TERM...(Monday through Saturday) Issued at 345 PM EDT SAT MAY 27 2017 Precipitation will be exiting during the day Monday as a shortwave moves east of the region along with a surface cold front, allowing drier air to usher in behind. A secondary cold front is projected to develop just west of our CWA during the day Tuesday, remaining nearly stationary over the next 24 hours. A longwave trough axis will also begin move through the state during this time. As such, models are not in good agreement with the mesoscale features, specifically the location and timing of precip developing with this system. Went ahead and kept isolated POPs in for Tuesday afternoon as daytime heating should help kick off some convection ahead of this frontal feature. Pops will then increase across the SE into the day Wednesday as the front finally starts shifting eastward across the state. Did leave out thunder late Tuesday night as latest GFS20 forecast soundings were showing a hefty llvl inversion in place that will inhibit instability. Showers and thunderstorms that develop during the day Wednesday will taper off through the evening as the frontal boundary passes through and a drier airmass moves in once more. High pressure and dry weather will remain in place through Thursday. By Thursday night/Friday, a stationary boundary will likely set up just south of the state, interacting with a potential upper level shortwave that will move through the region during this time. Although models are overall not in very good agreement about the timing and placement of the mesoscale features, they do generally agree that this will bring the return of shower and thunderstorm chances to the state Thursday night into Friday, lingering through the end of the forecast period Saturday as the boundary to our south remains in place. Unfortunately the GFS and ECMWF are actually not in good agreement about this feature during this time, though both do produce the above mentioned precip, so stuck close to the blend for this time period. Overall there are only minor variations in the afternoon temps during the extended portion of the forecast, with high temps expected to range from the mid/upper 70s to near 80. Overnight lows will generally be in the 50s. && .AVIATION...(For the 18Z TAFS through 18Z Sunday afternoon) ISSUED AT 210 PM EDT SAT MAY 27 2017 MVFR stratocu will gradually mix out over the next hour or so. Scattered to numerous showers and thunderstorms will affect the area through 01z, before diminishing in coverage. Some of the storms may approach severe limits with winds of 40 to 50 kts potentially and temporary IFR or worse conditions. Given the isolated nature of these, have not included a mention in the TAFs. The next concern will be the potential of a larger complex thunderstorms affecting eastern Kentucky generally between 06 and 12z. The models have trended a bit farther southwest with the brunt of this complex. For now, have carried a period of showers and thunderstorms, with rain showers likely lingering into the mid- morning hours behind the main line of storms. && .JKL WATCHES/WARNINGS/ADVISORIES... Flash Flood Watch through late Sunday night for KYZ050>052- 058>060-068-069-079-080-083>088-104-106>120. && SHORT TERM...GEOGERIAN LONG TERM...JMW AVIATION...GEOGERIAN
Hazardous weather outlook, May 27, 4:32 PM EDT, 22 minutes before
Hazardous Weather Outlook National Weather Service Jackson KY 432 PM EDT Sat May 27 2017 KYZ050>052-058>060-068-069-079-080-083>088-104-106>120-281100- Montgomery-Bath-Rowan-Estill-Powell-Menifee-Rockcastle-Jackson- Pulaski-Laurel-Wayne-McCreary-Whitley-Knox-Bell-Harlan-Elliott- Morgan-Johnson-Wolfe-Magoffin-Floyd-Lee-Breathitt-Knott-Owsley- Perry-Clay-Leslie-Letcher-Martin-Pike- Including the cities of Camargo, Jeffersonville, Mount Sterling, Owingsville, Morehead, Irvine, Ravenna, Clay City, Stanton, Frenchburg, Brodhead, Mount Vernon, McKee, Annville, Burnside, Somerset, London, Monticello, Stearns, Whitley City, Corbin, Williamsburg, Barbourville, Middlesboro, Pineville, Cumberland, Harlan, Sandy Hook, West Liberty, Paintsville, Campton, Salyersville, Prestonsburg, Wheelwright, Beattyville, Jackson, Hindman, Pippa Passes, Booneville, Hazard, Manchester, Hyden, Jenkins, Whitesburg, Inez, Coal Run, Elkhorn City, Pikeville, and South Williamson 432 PM EDT Sat May 27 2017 ...FLASH FLOOD WATCH IN EFFECT THROUGH LATE SUNDAY NIGHT... ...SEVERE THUNDERSTORM WATCH 277 IN EFFECT UNTIL 10 PM EDT THIS EVENING... This hazardous weather outlook is for portions of eastern Kentucky. .DAY ONE...Tonight. Thunderstorms will be likely into this evening, with another round of scattered thunderstorms expected late tonight into Sunday morning. Thunderstorms may become severe, with large hail and damaging winds being the main threats. In addition, storms that track over the same areas repeatedly may lead to flash flooding. .DAYS TWO THROUGH SEVEN...Sunday through Friday. Thunderstorms are expected during the day Sunday. Severe storms are possible with damaging winds and large hail being the main threats. In addition, storms that track over the same areas repeatedly may lead to flash flooding. Thunderstorms are also possible from Sunday night into the day Monday, and again on Tuesday, Wednesday, and from Friday through Saturday. Best chances will be during the afternoon and early evening hours. .SPOTTER INFORMATION STATEMENT... Please report any instances of severe weather or flooding this evening through Sunday. KYZ044-281100- Fleming- Including the city of Flemingsburg 432 PM EDT Sat May 27 2017 ...SEVERE THUNDERSTORM WATCH 277 IN EFFECT UNTIL 10 PM EDT THIS EVENING... This hazardous weather outlook is for portions of eastern Kentucky. .DAY ONE...Tonight. Thunderstorms will be likely into this evening, with another round of scattered thunderstorms expected late tonight into Sunday morning. Thunderstorms may become severe, with large hail and damaging winds being the main threat. In addition, storms that track over the same areas repeatedly may lead to flash flooding. .DAYS TWO THROUGH SEVEN...Sunday through Friday. Thunderstorms are expected during the day Sunday. Severe storms are possible with damaging winds and large hail being the main threats. In addition, storms that track over the same areas repeatedly may lead to flash flooding. Thunderstorms are also possible from Sunday night into the day Monday, and again on Tuesday, Wednesday, and from Friday through Saturday. Best chances will be during the afternoon and early evening hours. .SPOTTER INFORMATION STATEMENT... Spotter activation may be needed this afternoon and evening and again on Sunday. JMW/GEOGERIAN
In the hours before
Special weather statement, May 27, 4:00 PM EDT, 54 minutes before
Special Weather Statement
National Weather Service JACKSON KY
400 PM EDT SAT MAY 27 2017
KYZ050-058>060-106-108-272100-
Montgomery-Menifee-Estill-Morgan-Powell-Wolfe-
400 PM EDT SAT MAY 27 2017
...A STRONG THUNDERSTORM WILL AFFECT POWELL...SOUTHEASTERN
MONTGOMERY...NORTHWESTERN MORGAN...NORTH CENTRAL ESTILL...MENIFEE AND
NORTHWESTERN WOLFE COUNTIES...
At 359 PM EDT, a strong thunderstorm was located over Clay City, or
over Stanton, moving east at 35 mph.
Wind gusts up to 50 mph and dime size hail are possible with this
storm.
Locations impacted include...
Stanton, Frenchburg, Henry, Jeffersonville, Clay City, Wellington,
Campsites in the Indian Creek area of the Daniel Boone National
Forrest, Zag, Bowen, Rexville, Cornwell, Kimbrell, Rothwell, Pekin,
Omer, Fagan, Virden, Panama, Vaughns Mill and Hardwick.
Torrential rainfall is also occurring with this storm, and may cause
localized flooding. Do not drive your vehicle through flooded
roadways.
Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.
LAT...LON 3783 8327 3774 8397 3786 8401 3792 8399
3802 8362 3801 8361 3801 8358 3803 8357
3805 8349 3805 8346 3802 8348 3803 8345
3805 8343 3804 8340 3807 8335
TIME...MOT...LOC 1959Z 254DEG 31KT 3785 8391
ARLocal storm report, May 27, 4:16 PM EDT, 38 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON KY
416 PM EDT SAT MAY 27 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0413 PM HAIL CLAY CITY 37.86N 83.93W
05/27/2017 M0.88 INCH POWELL KY NWS EMPLOYEE
&&
DSHALLENLocal storm report, May 27, 4:24 PM EDT, 30 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON KY
424 PM EDT SAT MAY 27 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0415 PM HAIL CLAY CITY 37.86N 83.93W
05/27/2017 M1.00 INCH POWELL KY NWS EMPLOYEE
&&
DSHALLENLocal storm report, May 27, 4:38 PM EDT, 16 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON KY
438 PM EDT SAT MAY 27 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0405 PM LIGHTNING CLAY CITY 37.86N 83.93W
05/27/2017 POWELL KY FIRE DEPT/RESCUE
LIGHTNING STRUCK A TREE DROPPING THE TREE ON TOP OF A
HOME AT THE INTERSECTION OF HWY 11 AND HWY 15 IN CLAY
CITY.
&&
TBREWERSpecial weather statement, May 27, 4:41 PM EDT, 13 minutes before
Special Weather Statement
National Weather Service JACKSON KY
441 PM EDT SAT MAY 27 2017
KYZ106-108-111-112-272115-
Lee-Breathitt-Morgan-Wolfe-
441 PM EDT SAT MAY 27 2017
...A STRONG THUNDERSTORM WILL AFFECT SOUTHWESTERN MORGAN...
NORTHWESTERN BREATHITT...NORTHEASTERN LEE AND WOLFE COUNTIES...
At 441 PM EDT, a strong thunderstorm was located over Fincastle, or
near Beattyville, moving east at 15 mph.
Winds in excess of 40 mph and dime size hail are possible with this
storm.
Locations impacted include...
Campton, Simpson, Fincastle, Torrent, Burkhart, Lexie, Rexville,
Pence, Sellars, Rock Lick, Vancleve, Panama, Moct, Wilhurst, Vada,
Bays, High Falls, Lane, Sewell and Taulbee.
Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.
This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.
LAT...LON 3769 8325 3768 8326 3767 8324 3760 8322
3761 8365 3770 8371 3785 8330
TIME...MOT...LOC 2041Z 255DEG 15KT 3767 8364
JMWSpecial weather statement, May 27, 4:42 PM EDT, 12 minutes before
Special Weather Statement
National Weather Service JACKSON KY
442 PM EDT SAT MAY 27 2017
KYZ058-069-111-272100-
Jackson-Lee-Estill-
442 PM EDT SAT MAY 27 2017
...A STRONG THUNDERSTORM WILL AFFECT SOUTHWESTERN ESTILL...
NORTHWESTERN JACKSON AND WEST CENTRAL LEE COUNTIES...
At 441 PM EDT, a strong thunderstorm was located over Locust Branch,
or 10 miles southwest of Irvine, moving northeast at 35 mph.
Winds in excess of 40 mph and dime size hail are possible with this
storm.
Locations impacted include...
Evelyn, Kerby Knob, Blackburn, Clover Bottom, Hisel, Jinks, Yellow
Rock, Wagersville, Brazil, Alcorn, Shirley, Leighton, Drip Rock,
Sandgap, Station Camp, Locust Branch, Blanton Flats, Willow Shoals,
Alumbaugh and Noland.
Torrential rainfall is also occurring with this storm, and may cause
localized flooding. Do not drive your vehicle through flooded
roadways.
Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.
LAT...LON 3756 8416 3757 8409 3761 8412 3765 8413
3766 8411 3767 8405 3759 8371 3746 8415
3754 8419
TIME...MOT...LOC 2041Z 247DEG 32KT 3758 8410
ARThe office that day
Everything else NWS Jackson, KY issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 27, 4:50 AM EDT | Flash Flood Watch | JKL | Bath, Bell, Breathitt, Clay, Elliott, Estill and 26 more | 23 hr |
| May 27, 3:20 PM EDT | Special Weather Statement | JKL | Pulaski | 40 min |
| May 27, 3:54 PM EDT | Special Weather Statement | JKL | Jackson, Owsley, Rockcastle | 51 min |
| May 27, 4:00 PM EDT | Special Weather Statement | JKL | Menifee, Powell | 60 min |
| May 27, 4:12 PM EDT | Severe Thunderstorm Warning | JKL | Menifee, Montgomery, Morgan, Powell | 48 min |
| May 27, 4:19 PM EDT | Severe Thunderstorm Warning | JKL | Estill, Lee, Powell, Wolfe | 56 min |
| May 27, 4:22 PM EDT | Flash Flood Warning | JKL | Powell | 3 hr |
| May 27, 4:39 PM EDT | Areal Flood Advisory | JKL | Menifee, Montgomery, Powell | 3 hr |
| May 27, 4:41 PM EDT | Special Weather Statement | JKL | Wolfe | 34 min |
| May 27, 4:42 PM EDT | Special Weather Statement | JKL | Estill | 18 min |
| May 27, 4:51 PM EDT | Severe Thunderstorm Warning | JKL | Lee, Morgan, Wolfe | 24 min |
| May 27, 4:56 PM EDT | Special Weather Statement | JKL | Breathitt | 34 min |
| May 27, 5:00 PM EDT | Areal Flood Advisory | JKL | Estill | 3 hr |
| May 27, 5:00 PM EDT | Severe Thunderstorm Warning | JKL | Breathitt, Lee, Owsley | 30 min |
| May 27, 5:06 PM EDT | Special Weather Statement | JKL | Owsley | 24 min |
| May 27, 5:13 PM EDT | Special Weather Statement | JKL | Estill, Lee | 32 min |
| May 27, 5:16 PM EDT | Areal Flood Advisory | JKL | Pulaski | 3 hr |
| May 27, 5:16 PM EDT | Special Weather Statement | JKL | Wolfe | 29 min |
| May 27, 5:17 PM EDT | Special Weather Statement | JKL | Pulaski | 28 min |
| May 27, 5:21 PM EDT | Special Weather Statement | JKL | Harlan | 24 min |
| May 27, 5:27 PM EDT | Areal Flood Advisory | JKL | Breathitt, Lee, Powell, Wolfe | 3 hr |
| May 27, 5:27 PM EDT | Severe Thunderstorm Warning | JKL | Breathitt, Knott, Magoffin, Morgan, Wolfe | 33 min |
| May 27, 5:34 PM EDT | Severe Thunderstorm Warning | JKL | Laurel, Pulaski, Rockcastle | 26 min |
| May 27, 5:40 PM EDT | Special Weather Statement | JKL | Knott, Perry | 35 min |
| May 27, 5:41 PM EDT | Severe Thunderstorm Warning | JKL | Knott, Perry | 34 min |
| May 27, 5:44 PM EDT | Areal Flood Advisory | JKL | Breathitt, Lee | 3 hr |
| May 27, 5:49 PM EDT | Tornado Warning | JKL | Laurel, Pulaski | 26 min |
| May 27, 5:54 PM EDT | Special Weather Statement | JKL | Magoffin | 36 min |
| May 27, 5:57 PM EDT | Severe Thunderstorm Warning | JKL | Laurel, Pulaski | 33 min |
| May 27, 6:10 PM EDT | Severe Thunderstorm Warning | JKL | Knott, Letcher, Perry | 35 min |
| May 27, 6:28 PM EDT | Severe Thunderstorm Warning | JKL | Elliott | 32 min |
| May 27, 6:29 PM EDT | Severe Thunderstorm Warning | JKL | Knox, Laurel, Whitley | 31 min |
| May 27, 6:35 PM EDT | Special Weather Statement | JKL | Pulaski | 25 min |
| May 27, 6:39 PM EDT | Special Weather Statement | JKL | Letcher | 36 min |
| May 27, 6:50 PM EDT | Special Weather Statement | JKL | Laurel | 25 min |
| May 27, 6:59 PM EDT | Special Weather Statement | JKL | Knox | 31 min |
| May 27, 6:59 PM EDT | Severe Thunderstorm Warning | JKL | Elliott | 31 min |
| May 27, 7:03 PM EDT | Special Weather Statement | JKL | Pulaski | 27 min |
| May 27, 7:04 PM EDT | Flash Flood Warning | JKL | Pulaski | 6 hr |
| May 27, 7:16 PM EDT | Special Weather Statement | JKL | Laurel | 29 min |
| May 27, 7:25 PM EDT | Special Weather Statement | JKL | Elliott | 35 min |
| May 27, 7:27 PM EDT | Severe Thunderstorm Warning | JKL | Knox, Laurel | 33 min |
| May 27, 7:30 PM EDT | Areal Flood Advisory | JKL | Elliott | 2 hr |
| May 27, 7:32 PM EDT | Special Weather Statement | JKL | Harlan | 28 min |
| May 27, 7:35 PM EDT | Areal Flood Advisory | JKL | Knox, Laurel, Pulaski, Whitley | 3 hr |
| May 27, 7:35 PM EDT | Special Weather Statement | JKL | Bell | 25 min |
| May 27, 7:42 PM EDT | Special Weather Statement | JKL | Pulaski | 33 min |
| May 27, 7:45 PM EDT | Severe Thunderstorm Warning | JKL | Laurel, Pulaski, Rockcastle | 30 min |
| May 27, 7:47 PM EDT | Severe Thunderstorm Warning | JKL | Bell, Harlan | 28 min |
Nearby
Severe Thunderstorm Warnings in Kentucky, 2017Every severe thunderstorm warning in 2017
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.